# SDR ASAA2020102733420

- Difficulty date: October 27, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 29,234 hours, 9,389 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: QA06422
- Condition: Contaminated
- Location: Scavange Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78472040 NR 2 ENGINE AGB/TGB CHIP DETECTOR CONTAMINATED WITH DEBRIS.  GROUNDED-YES.  INSPECTED DEBRIS, PER B737-900 AMM TASK 79-00-00-200-804-F00.  DEBRIS DETERMINED TO BE WITHIN ACCEPTABLE LIMITS.  NO STARTER MAGNETIC PLUG CONTAMINATION.  REPLACED SCAVENGE OIL FILTER ELEMENT, PER AMM 79-21-06.
